A Case of Nonthrombotic Pulmonary Embolism after Facial Injection of Hyaluronic Acid in an Illegal Cosmetic Procedure
- A Case of Nonthrombotic Pulmonary Embolism after Facial Injection of Hyaluronic Acid in an Illegal Cosmetic Procedure
- 최은영; 장종걸; 홍경수
- Pulmonary Embolism; Hyaluronic Acid; Cosmetics
- Issue Date
- Tuberculosis and Respiratory Diseases, v.77, no.2, pp.90 - 93
- Hyaluronic acid is widely used in medical procedures, particularly in cosmetic procedures administered by physicians or nonmedical personnel. The materials used for cosmetic procedures by physicians as well as illegally by non-medical personnel can cause nonthrombotic pulmonary embolism (NTPE). We report the case of a woman with acute respiratory failure, neurologic symptoms and petechiae after an illegal procedure of hyaluronic acid dermal filler performed by an unlicensed medical practitioner 3 days before symptom onset. Although a few cases of NTPE after injection of hyaluronic acid have been reported yet, this is the first typical case showing a NTPE manifestation after the facial injection of hyaluronic acid.
- Appears in Collections:
- 의과대학 > 내과학교실 > Articles
의과대학 > 영상의학과학교실 > Articles
- Files in This Item:
There are no files associated with this item.
- RIS (EndNote)
- XLS (Excel)